Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Existence and stability properties of entire solutions to the polyharmonic equation (-Delta)(m)u = e(u) for any m >= 1

Abstract : We study existence and stability properties of entire solutions of a polyharmonic equation with an exponential nonlinearity. We study existence of radial entire solutions and we provide some asymptotic estimates on their behavior at infinity. As a first result on stability we prove that stable solutions (not necessarily radial) in dimensions lower than the conformal one never exist. On the other hand, we prove that radial entire solutions which are stable outside a compact set always exist both in high and low dimensions. In order to prove stability of solutions outside a compact set we prove some new Hardy-Rellich type inequalities in low dimensions. (C) 2014 Elsevier Masson SAS. All rights reserved.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03621421
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 10:57:10
Dernière modification le : vendredi 16 septembre 2022 - 16:40:28

Lien texte intégral

Identifiants

Collections

Citation

Alberto Farina, Alberto Ferrero. Existence and stability properties of entire solutions to the polyharmonic equation (-Delta)(m)u = e(u) for any m >= 1. Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2016, 33 (2), pp.495-528. ⟨10.1016/j.anihpc.2014.11.005⟩. ⟨hal-03621421⟩

Partager

Métriques

Consultations de la notice

11